# SDR HEEA0014225

- Difficulty date: May 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N407MM
- Make and model: Bell 407
- Aircraft serial: 53060
- System (JASC): 2844 · Fuel Pressure Indicator
- Part: Indicator
- Part number: 407375007101
- Condition: Failed
- Location: Fuel Press
- Part time: 811 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PRESSURE WILL NOT INDICATE PRESSURE.  BUT WILL TEST GOOD.
